# SDR CALA2025051504684

- Difficulty date: May 13, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N79541
- Make and model: Boeing 737824
- Aircraft serial: 63725
- Aircraft time: 23,920 hours, 8,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FA REPORTS OVERWING EXITS REVERSED LEFT TO RIGHT SIDE. REMOVED OVERWING EXIT DOOR LINER FROM L/H FORWARD AND INSTALLED ON R/H FORWARD, REMOVED OVERWING EXIT DOOR LINER FROM R/H FORWARD AND INSTALLED L/H FORWARD, REMOVED L/H AFT AND INSTALLED ON R/H AFT, REMOVED R/H AFT AND INSTALLED ON L/H AFT PER AMM 52-22-51-000/400-801 UP TO AND INCLUDING STEP F.2. EMERGENCY EXIT HATCH HEATERS OPERATIONAL TEST, TASK 21-45-00-700-801 STILL REQUIRED.  PERFOMED OPS CK OF EMERGENCY HATCH HEATERS REF AMM 21-45-00, OPS CKS GOOD. CONTINUED FROM AMM 52-11-51 STEP F2 TO FINISH. OK TO CONT.
